SUBMERSION FROM SEMI-RIEMANNIAN MANIFOLDS ONTO LIGHTLIKE MANIFOLDS


ŞAHİN B. , GÜNDÜZALP Y.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.1, pp.41-53, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 1
  • Publication Date: 2010
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.41-53

Abstract

In this paper, we introduce the idea of a lightlike submersion from a semi-Riemannian manifold onto a lightlike manifold, and give some examples. Then we define O'Neill's tensors for such submersions and investigate their main properties. We show that the Schouten connection is not a metric connection in a lightlike submersion. We also investigate curvature properties of the manifolds and establish a relation between the null sectional curvatures of a semi-Riemannian manifold and a lightlike manifold.